# SDR CA960103532

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540E4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Wrong Depth
- Location: Cylinder
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER THE ENGINE WAS OVERHAULED, WITH SIX (6) NEW CYLINDERS FROM CONTINENTAL, THE ENGINE FAILED TO ACHIEVE FULL POWER ON THE POST INSPECTION/OVERHAUL RUN-UP. THE MAXIMUM RPM WAS 2700, INSTEAD OF THE REQUIRED 2850 RPM. TROUBLESHOOTING REVEALED THAT ONE OF THE INTAKE VALVE SEAT WAS 1/8 OF AN INCH DEEPER IN THE HEAD THAN THE OTHER FIVE. THE CYLINDER WAS REPLACED AND THE PROPER ENGINE RPM WAS ACHIEVED AT FULL POWER.
